Makale
Tam Makale
Uluslararası
2004
A generalization on subfamily of p-valent functions with negative coefficients
APPLIED MATHEMATICS AND COMPUTATION
Cilt 155 · Sayı 2 · ss. 521–530 · 06.08.2004
Anahtar kelimeler
Analytic function
distortion theorem
extreme points
radius of convexity
Atıf için künye
Orhan, H., & Kiziltunç, H. (2004). A generalization on subfamily of p-valent functions with negative coefficients. APPLIED MATHEMATICS AND COMPUTATION, 155(2), 521–530. https://doi.org/10.1016/s0096-3003%2803%2900797-5
BibTeX
@article{orhan2004-73089,
author = {Orhan, Halit and Kiziltunç, Hükmi},
title = {A generalization on subfamily of p-valent functions with negative coefficients},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2004},
volume = {155},
number = {2},
pages = {521--530},
issn = {0096-3003},
doi = {10.1016/s0096-3003(03)00797-5},
url = {https://akademik.atauni.edu.tr/yayinlar/73089-a-generalization-on-subfamily-of-p-valent-functions-with-negative-coefficients}
}